I started 5 mg of warfarin on friday..today is sunday and i am seriously considering not taking my dose today at 10am. I started my schedule for taking it at 10am daily. When i took my first dose friday at 10am later that day right around 3 or 4 i started experiencing intense upset stomach. When i took my second dose yesterday at 10 am, right around the same time around 3 or 4 i started with more intense upset stomach but this time i felt tingly in my face and flush as well as a floating and dizzy sensation... kinda felt like i was heading toward that part where you start seeing black before passing out. While i do have asthma i felt like i was having a mild asthma attack. Not sure if that was from the panic of the extreme symptoms because they scared me soo badly. i thought i was gonna have to go to the hospital a couple times... all i could do was lay on the couch and pray for it to pass and not get any worse... it was that intense. Naturally i am scared it will be only worse today given yesterday's dose intensified things. Today being Sunday i am pretty much on my own on what to do... break the 5mg in half? or don't take it at all? No doubt it is the warfarin that has caused these symptoms and yesterdays was a bit intense for me to feel like i may end up at the hospital if it got any worse.

I am wondering given this was my first appt with the RA doctor if my starting dose was too high for me? He put me on it given i have factor V leiden and recently learned i have both copies for MTHFR with high homocysteine levels and history of stroke and very poor leg circulation. I have been on plavix for years with no problem but this warfarin is messing with me big time. I have been dealing with migraines for a couple weeks and after the first dose it seemed to help..even when i got up i felt much better not like my whole circulation was contricted like it normally does... same this morning... but i also had a headache yesterday that felt different that developed..had a small nose bleed very minor more like brief spotting which may be a sinus infection given my sinuses have been dry since sinus surgery that widening my nasals back on oct of last year.

Just wonder if this doctor should have taken my pt/inr prior to prescibing this med so he could properly dosage the warfarin? he did alot of bloodwork Wednesday which i have not heard back on..but something just doesn't seem right with these intense symptoms and to do what they did to me.